# SDR DALA2017111508150

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 60,480 hours, 32,938 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Lack Of Lube
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY RELEASE HANDLE EXCEEDS OPENING FORCE DURING TEST.  ADJUSTED AND LUBED THE DOOR IAW MM.  OPS CHECKED GOOD.
